# SDR BAQA200700026

- Difficulty date: August 11, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N302LE
- Make and model: Bell 407
- Aircraft serial: 53572
- Aircraft time: 2,142 hours, 7,075 cycles
- Engine: Allsn 250C47B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 406016100119
- Part serial: A3644
- Condition: Failed
- Location: Tail Rotor
- Part time: 2,142 hours, 7,075 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEVELOPED VIBRATION IN CRUISE FLIGHT UPON LANDING DISCOVERED TIP WEIGHT MISSING FROM TAIL ROTOR BLADE.
